Profile of Md. Asadujjaman

Profile of Md. Asadujjaman

Md. Asadujjaman
Assistant Professor
Department of Mathematics
Faculty of Science
Email: mdasadujjaman.sh132@gmail.com
Phone: +88-01674000841, +88-01790062065
Image of Md. Asadujjaman
Degree Name Group/Major Subject Board/Institute Country Passing Year
Masters Pure Mathematics Department of Mathematics, University of Dhaka Bangladesh 2010
Bachelor Mathematics Department of Mathematics, University of Dhaka Bangladesh 2009
Award Type Award Title Year Country Description
Local A F Mujibur Rahman Foundation Awards 2013 Bangladesh Gold Medalist, A F Mujibur Rahman Foundation Awards, 2013, For Excellence in Mathematics.
Local Merit Scholarship 2012 Bangladesh Scholarship from University of Dhaka for the B.S. (Honours) Results
Local Jowbeda Jofir Trust Found Scholarship 2008 Bangladesh Jowbeda Jofir Trust Found Scholarship, 2008, 2009, 2010. For Highest Marks obtained in Year Final Examination.
National EBL-DUAA Inspiration 2007 Bangladesh EBL-DUAA Inspiration 2007, Eastern Bank Ltd and Dhaka University Alumni Association, Dhaka, Bangladesh.
Research Interest
Subject Description
Operations Research and Optimization
Algebra and Analysis
Numerical Analysis
Dynamical Systems
Project/Research Supervision
Level of Study Title Supervisor Co-Supervisor(s) Name of Student(s) Area of Research Current Completion
Masters “NEW APPROACHES TO SOLVE NON-LINEAR PROGRAMMING PROBLEMS WITH COMPUTER SOLUTION” Md. Asadujjaman 1. Zahidul Islam Sohag (Exam Roll 5707) Operations Research 2019
Other “Dynamic Programming and its Applications” Md. Asadujjaman (GROUP 07) 1. LABIBA ALAM (RH-19-015) 2. MD. RAFIQUL ISLAM (SH 45) 3. NAHIDA AKTER (SN-19-081) 4. EFTEKHER AHAMED BONDHAN (FH 433) Operations Research 2018
Other “Linear Programming with Bounded Variables”, Md. Asadujjaman (GROUP 15) 1. Rabeya Akter Ruba (SK 203) 2. Farzana Khandaker (SH 129) 3. Sajeda Akhtar (SK 337) 4. MD. KAMRUL ISLAM (FH 344) Operations Research 2017
Other “Transportation Problems and it’s Applications” Md. Asadujjaman (GROUP 23) 1. Mst. Farhana Dillshad (SN 157) 2. Nargis Akter (SK 131) 3. Farzana Shamsi Sweety (SK-23) 4. Md,AL Amran (SH 433) Operations Research 2016
Other “Study on Algorithms for Integer Programming Problems” Md. Asadujjaman (GROUP 07) 1. Jannatul-E-Mahbuba (02) 2. S. M. Shameem Azam, (EK 99) 3. Md. Walid (EK 128) 4. Most. Khaleda Aktar (156) 5. GOLAM KIBRIA (SH 257) Operations Research 2015
Other “Algorithms for Shortest-Route Problems” Md. Asadujjaman (GROUP 24) 1. MUHAMMAD NAFIU HOSSAIN (SH 028) 2. SAJJADUL BARI (FH 175) 3. MIZANUR RAHMAN RANA (SH 182) 4. MD. MEHEDI HASAN (FH 199) 5. GOLAM KIBRIA (SH 106) Operations Research 2014
Other "Study on Nonlinear Programming Algorithms" Md. Asadujjaman (GROUP 07) Operations Research Current Year
Project/Research Work
Subject Project Name Source of Fund From Date To Date Collaboration
Undergraduate Group Project (Honor's)) “Linear Programming with Bounded Variables” Under the Supervision of Sanwar Uddin Ahmad, Assistant Professor, Department of Mathematics, Faculty of Science, University of Dhaka, Dhaka 1000, Bangladesh. Duration for this Project was 1(one) Year.
Graduation Thesis (M. S) “A Study of von Neumann Regular Rings & its Application” Under the Supervision of Dr. Md. Tazibar Rahman, Professor, Department of Mathematics, Faculty of Science, University of Dhaka, Dhaka 1000, Bangladesh. Duration for this Research was 1(one) Year.
Invited Talk
SL Invited Talk
No invited talk is found
SL Collaboration & Membership Name Type Membership Year Membership Expire Year
No Collaboration & Membership is found
Title Organization Location From Date To Date Description
Assistant Professor University of Dhaka Dhaka, Bangladesh 14-06-2017 Currently Working Department of Mathematics, University of Dhaka, Dhaka 1000, Bangladesh.
Lecturer University of Dhaka Dhaka, Bangladesh 10-12-2013 13-06-2017 Department of Mathematics, University of Dhaka, Dhaka 1000, Bangladesh.
Lecturer University of Asia Pacific (UAP)) Dhaka, Bangladesh 20-03-2013 09-12-2013 Department of Basic Sciences & Humanities,University of Asia Pacific, Dhaka 1209, Bangladesh.
Journal Article
1
Zahidul Islam Sohag and Md. Asadujjaman, : A Proposed Method for Solving Quasi-Concave Quadratic Programming Problems by Multi-Objective Technique with Computer Algebra,, IOSR Journal of Mathematics (IOSR-JM), , vol.Volume 15 , no.01 Series. II , pp.12-18, e-ISSN: 2278-5728, p-ISSN: 2319-765X. , 2019 .
2
Zahidul Islam Sohag and Md. Asadujjaman, : A Proposed New Average Method for Solving Multi-Objective Linear Programming Problem Using Various Kinds of Mean Techniques,, Mathematics Letters, Science Publishing Group, , vol.Vol 04 , no.02 , pp.25-33, ISSN Print: 2575-503X, ISSN Online: 2575-5056 , 2018, .
3
Salma Nasrin, M. Asadujjaman and Jannatun Fardous : Matrix Computations of Corwin-Greenleaf Multiplicity Functions for Symplectic Lie Groups,, IOSR Journal of Mathematics (IOSR-JM), , vol.Vol 13 , no.6, Ver IV , pp.25-31, e-ISSN: 2278-5728, p-ISSN: 2319-765X , 2017, .
4
M. Asadujjaman and Sharmin Alam : Study of von Neumann Continuous Regular Rings,, GUB Journal Of Science And Engineering, , vol.Vol 03 , no.01 , pp.55-62, GUBJSE: ISSN: 2409-0476, , 2017 .
5
Md. Mamun-Ur-Rashid Khan and Md. Asadujjaman, : A Tabu Search Approximation for finding the Shortest distance using Traveling Salesman Problem,, IOSR Journal of Mathematics (IOSR-JM), , vol.Vol 12 , no.05, Ver V , pp.80-84, e-ISSN: 2278-5728, p-ISSN: 2319-765X. , 2016, .
6
Md. Rajib Arefin and M. Asadujjaman, : Minimizing Average of Loss Functions using Gradient Descent and Stochastic Gradient Descent,, The Dhaka University Journal of Science, , vol.Vol 64 , no.02 , pp.141-146, ISSN 1022-2502 (Print), 2408-8528 (Online) , 2016 (July), .
7
M. Asadujjaman and M. Babul Hasan : A Technique for Solving Quasi-Concave Quadratic Programming Problems with Bounded Variables by Objective Separable Method,, The Dhaka University Journal of Science, , vol.Vol 64 , no.01 , pp.51-58, ISSN 1022-2502 (Print), 2408-8528 (Online) , 2016 (January), .
8
M. Asadujjaman and M. Babul Hasan : A Proposed Technique for Solving Quasi-Concave Quadratic Programming Problems with Bounded Variables,, The Dhaka University Journal of Science, , vol.Vol: 63 , no.02 , pp.117-123, ISSN 1022-2502 (Print), 2408-8528 (Online) , 2015 (July) .
No Information yet